# SDR REXA2013032300586

- Difficulty date: March 23, 2013
- Submitted: March 26, 2013
- Operation: Air carrier
- Aircraft: N8672A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7672
- Aircraft time: 24,131 hours, 20,880 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTING STRIP SECTION, AISLE 6 AND 7 INOPERABLE.  REMOVED AND REPLACED LIGHT STRIP SECTION IAW AMM 33-50-01.  OPERATIONS CHECK GOOD.
